# SDR IPXA2018111425902

- Difficulty date: November 9, 2018
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 16,323 hours, 5,900 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: L1 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HINGE COVER WAS INOPERATIVE.  REMOVED, REPAIRED AND INSTALLED THE COVER IAW AMM 52-12-02.
